# SDR SWAA2012100108169

- Difficulty date: August 10, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 62,304 hours, 52,210 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6546568
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BULKHEAD WEB AND CHANNEL STIFFENER CORRODED AT BS 1016, BL 0.  REPAIRED STIFFENER PER EA.
